# SDR AALA202203286507

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737*
- Aircraft serial: 31236
- Aircraft time: 18,264 hours, 7,455 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D LOCK IS DIFFICULT TO OPERATE. SECURED LATCH ON LAVATORY D OPERATIONS CHECKS OK.
